Get your Health question answered in 3 easy steps

137 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for consumption of phenyl

Answered by
Dr.
Dr. Deepika Patil

General Surgeon

Practicing since :2008

Answered : 745 Questions

default
Posted on Thu, 14 Aug 2014 in Accident and Emergency
Question: Someone drank 100 ml of pheny . vomited , given milk . is he OK?
doctor
Answered by Dr. Deepika Patil 58 minutes later
Brief Answer:
look for progressive symptoms

Detailed Answer:
Hi,

Welcome to HealthcareMagic.

Though phenyl 100ml is not huge amount to cause severe problems but when drank may cause problems.

As he has vomited and drank milk that amount of phenyl must have expelled out by now.

I would suggest you to keep a watch on the symptoms like repeated vomiting, agitation, seizures (fit's attack), abdominal pain etc. If he develops any one among these then show to emergency department immediately and get further treatment.

If nothing among these happens for 2 days then he is completely out of danger. 2 days observation is needed.

Hope I have answered your query . If any further queries are there I would love to help.

Regards
Dr.Deepika Patil
Above answer was peer-reviewed by : Dr. Bhagyalaxmi Nalaparaju
doctor
default
Follow up: Dr. Deepika Patil 10 hours later
He is getting mild burning sensation in stomach after 20 hrs of that incident . He was also feeling like vomiting . what to do.
doctor
Answered by Dr. Deepika Patil 19 minutes later
Brief Answer:
better to show to doctor

Detailed Answer:
Hi,

It could be just gastritis causing problem to him but since he has drunk phenyl I would suggest him to consult doctor/physician and get examined as he is still getting symptoms.

If everything is fine then gastritis treatment would be initiated.

Hope I have answered your query .

Regards
Dr.Deepika Patil
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  

Recent questions on  Abdominal pain

doctor1 MD

I had mirena coil fitted on 15th Oct. Since then, I have bled constantly. Around the same time I became bloated and have had an upset stomach since. It's not my Ulcerative Colitis as scope, biopsies and stool/blood samples are clear, but docs reckon IBS. I'm no convinced. Any connection to Mirena??

doctor1 MD

Hi,I have a history of kidney stones but prior to this time I never had pain in my belly button. This time I starting having pain in belly button then lower right side now it has moved into back. It is now dull pain in lower rt and back. Sharp pain when I touch my belly button or bend over. My doctor says it is not appendicitis and has checked liver, pancreas, and other organs in abdominal area. I have naseau but have not thrown up. Any ideas? Could this be another stone?

doctor1 MD

Hi, I have had chronic abdominal pain, lower right quadrant, for nearly 4 years now. I had diverticulitis and had 14-16" of my sigmoid colon removed. Shortly after that it was determined that my gall bladder was not functioning properly and was removed. The pain never went away. Since that time, the gall bladder removal I have craved chocolate like you wouldn't believe. I have had MRIs, CT Scans, endoscopy, colonoscopy and all the specialists can tell me is what I don't have. No one seems to care to find out what is causing it. I recently heard about Sphincter of Oddi Dysfunction. It seems possible. Would that condition cause my body to crave chocolate as a form of combat for the symptoms? I am a 43 year old male, I currently weigh about 210, up 20lbs since the surgeries.

doctor1 MD

I had acute portal vein thrombosis (PVT) two years ago and was placed on Warfarin . Imaging at that time also confrimed chronic pancreatitis and gallbladder sludge . My gallbladder was removed in March of this year. Now my platelet count is low (since December of 2011 thrombocytopenia with 75,000), and I have chronic brown loose stools that float, and are oily. I have been off of the warfarin for about a year. My gastro doctor says he can do nothing about the stool problem and he will see me in another year. Bone marrow and liver biopsies show nothing (other than some fibrosis and scarring in the liver). Everyone has been so focused on the PVT, I am afraid that perhaps they should be focusing on possibilities of pancreatic cancer. Should I push for more imaging around the pancreas?

doctor1 MD

My husband got very nauseated and extremely sweaty while urinating. He also got shaky. This happened once before about 5 years ago. What could cause this?

doctor1 MD

I'm having slight bleeding when I urinate and also light vaginal bleeding . I am also having slight abdominal pain . I had cervical cancer and had to have a complete hysterectomy 36 years ago in which they removed my uterus, 1 ovary and cervix. ....

doctor1 MD

Hi doctor so my partner and i had a baby 8 and a half months ago we were using condoms as protection. I have underacfive thyroid . We decided last month or so to leave contraception and have our second child. My periods past two months have been...